# SDR 20000609AP010

- Difficulty date: November 30, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Eng Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 1 ENGINE PYLON T/E RIB ATTACH ANGLE CRACKED AND RIB HOLES ELONGATED.  REMOVED CRACKED ANGLE, FABRICATED NEW REPAIR PARTS PER SRM 51-40-2.  INSTALLED NEW REPAIR PARTS AND SEALED AREA PER SRM 51-10-1 AND SRM 51-40-2.  (M)
